Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023

On Further Inequalities for Convex Functions via Generalized Weighted-Type Fractional Operators

Çetin Yıldız, Gauhar Rahman, Luminita-Ioana Cotîrla

FRACTAL AND FRACTIONAL Cilt 7 · Makale no 513 · ss. 1–18 · 01.06.2023
DOI ile aç

Özet

Several inequalities for convex functions are derived in this paper using the monotonicity properties of functions and a generalized weighted-type fractional integral operator, which allows the integration of a function k with respect to another function in fractional order. Additionally, it is clear that the results were generalizations of the previously presented findings. In addition, different types of inequalities are obtained using the basic features of mathematical analysis. Finally, we believe that the methodology used in this work will inspire additional research in this field.

Atıf için künye

Yıldız, Ç., Rahman, G., & Cotîrla, L. (2023). On Further Inequalities for Convex Functions via Generalized Weighted-Type Fractional Operators. FRACTAL AND FRACTIONAL, 7, 1–18. https://doi.org/10.3390/fractalfract7070513

BibTeX
@article{yildiz2023-146779,
  author = {Yıldız, Çetin and Rahman, Gauhar and Cotîrla, Luminita-Ioana},
  title = {On Further Inequalities for Convex Functions via Generalized Weighted-Type Fractional Operators},
  journal = {FRACTAL AND FRACTIONAL},
  year = {2023},
  volume = {7},
  pages = {1--18},
  issn = {2504-3110},
  doi = {10.3390/fractalfract7070513},
  url = {https://akademik.atauni.edu.tr/yayinlar/146779-on-further-inequalities-for-convex-functions-via-generalized-weighted-type}
}